OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4006

Title: Distributivity of Quotients of Countable Products of Boolean Algebras
Authors: Hernández-Hernández, Fernando
Keywords: Distributivity of Boolean Algebras
Cardinal Invariants of the Continuum
Stone-ˇCech Compactification
tree $\pi$-base
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Citation: Fernando Hernández-Hernández, "Distributivity of Quotients of Countable Products of Boolean Algebras”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 27–33.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: We compute the distributivity numbers of algebras of the type $\mathbb{B}^{\omega}/ \mathrm{Fin}$ where $\mathbb{B}$ is the trivial algebra $\left\{0,1\right\}$, the countable atomless Boolean algebra, $\mathcal{P}\left(\omega\right)$, $\mathcal{P}\left(\omega\right)/\mathrm{fin}$ and $(\mathcal{P}(\omega)/\mathrm{fin})^{\omega}$.}
URI: http://hdl.handle.net/10077/4006
ISSN: 0049-4704
MS Classification 2000: 54A35
54G05
06E15
03E17
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:

File Description SizeFormat
3_Hernandez.pdf139.11 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.